# SDR GTIA2022041836390

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 24,386 hours, 11,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST REQ'S SVC -SVCD R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
